MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404467
Medical Device Problem Codes Collapse (1099); Fluid/Blood Leak (1250); Mechanical Problem (1384); Migration (4003); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis (ipp) migrated.Upon revision, air was noted within the pump, and the pump would not refill when connected to the reservoir.The pump was also found to be flat.The reservoir was flat and empty upon removal.No leaks in the system were apparent when examined and tested.As a result, the device was explanted and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device allegation of migration is a known risk associated with this device type and indicated as such in the instructions for use.The other reported device performance allegation cannot be confirmed.Based on the information available, the conclusion codes of caused not established and known inherent risk of device were assigned to this investigation.Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100800881.Model/catalog description: reservoir.Unique identifier (udi) # (b)(4).

Brand Name
AMS 700? CXR TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24737968
Report Number2124215-2026-17426
Device Sequence Number21153914
Product Code JCW
UDI-Device Identifier00191506021566
UDI-Public(01)00191506021566(17)260816(10)1100572067
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2026
Device Model Number72404467
Device Catalogue Number72404467
Device Lot Number1100572067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/31/2026
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale